Products

COLD & FLU STOP TABLETS

Product Code AP000226
Pack Size 20 X 1 X 12 T
Dosage Tablets
Composition Paracetamol ,Chlorphenamine Maleate, Menthol Tablet ,Each Uncoated Tablets Contains : Paracetamol BP 500 MG, Chlorphenamine Maleate BP 2 mg , Menthol USP 0.25 mg, Excipients q.s.

 

 

SKU: AP000226 Category:

      +917974679475